MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 83943401, with an expiration date of 30-apr-2026.The field service engineer (fse) inspected the analyzer and replaced the sample probes, adjusted the other probes, performed a decontamination procedure, adjusted the log and rinse levels, replaced the bath windows, and verified the analyzer's performance by qcs.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1cdx gen.3 results from several patient samples tested on the cobas c 513 analyzer.The reporter provided one patient sample with discrepant results: the initial result from the analyzer was 8.5% the repeat result from another c 513 analyzer was 5.47%.The qc became too high, prompting the rerun.The repeat result was deemed correct.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23365548
Report Number1823260-2025-04302
Device Sequence Number21315087
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale